Open Access
Translator Disclaimer
October, 1975 Explicit Construction of Invariant Measures for a Class of Continuous State Markov Processes
S. Halfin
Ann. Probab. 3(5): 859-864 (October, 1975). DOI: 10.1214/aop/1176996272

Abstract

An explicit construction of invariant measures for a certain class of continuous state Markov processes is presented. A special version of these processes is of interest in the theory of representation of real numbers ($\beta$-expansions). Previous results of Renyi and Parry are generalized, and an open problem of Parry is resolved.

Citation

Download Citation

S. Halfin. "Explicit Construction of Invariant Measures for a Class of Continuous State Markov Processes." Ann. Probab. 3 (5) 859 - 864, October, 1975. https://doi.org/10.1214/aop/1176996272

Information

Published: October, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0341.60037
MathSciNet: MR386019
Digital Object Identifier: 10.1214/aop/1176996272

Subjects:
Primary: 60J05
Secondary: 10K05 , 10K10

Keywords: $\beta$-expansions , Continuous state Markov processes , Invariant measures , Saltus functions

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.3 • No. 5 • October, 1975
Back to Top